# SDR QXEA2010122000920

- Difficulty date: December 15, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 21,061 hours, 18,521 cycles
- Engine: Pwc PW150A
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RT HORIZONTAL STABILIZER UPPER SURFACE HAS 2 SMALL DENTS 12 INCHES LONG FROM THE T/E AND 3 FT OUT FROM THE VERTICAL STAB.  REMOVED PAINT TO INSPECT AREA. FIRST DENT .017" AND SECOND DENT .005". FWD DENT FOUND TO BE CRACKED.  REMOVED PANEL 342BB FOR FOM.  REMOVED DAMAGE IAW RD 8/4-53-584, ISSUE 2, SHEET 3, STEP 1.  NDT CONFIRMED REPAIR IS CRACK FREE.  INSTALLED REPAIR DOUBLER IAW RD 8/4-55-584. PRIMED AND PAINTED.
